# SDR DALA2019012300460

- Difficulty date: November 12, 2017
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 62,982 hours, 23,095 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 A PREVIOUS BLEND OUT AND SEVERAL CRACKS WERE FOUND ON NR 2 CARGO DOOR OUTER SKIN. CORRECTIVE ACTION: DAMAGE WAS REPAIRED PER ETI-57-18-04 REV.2 AND ER/A 574365-14 REV. ORIGINAL SECTION I. AND LOG PAGE 0955190. (0297354)
